# SDR ZW0A0205602

- Difficulty date: May 29, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N927TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49358
- Aircraft time: 38,835 hours, 29,631 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 80877
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOST LEFT HYD SYSTEM PRESSURE ON CLIMBOUT OF STL. CREW SHUT OFF LH ENG PUMP AND RETURNED TO STL. RR LH ENG PUMP PN 80877 PER MM 29-10-05 PG 201-208.  OPS CK PER MM OK.  LAST CHECK-C MCI 10/12/01.--CLOSED--
